# SDR 99ZZZX1971

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N800PA
- Make and model: Braero BAE125800A
- Aircraft serial: NA0438
- System (JASC): 2730 · Elevator Control System
- Part: Seal
- Condition: Failed
- Location: Te Flap
- Part time: 3,416 hours
- Component: Lucas, 614MK2
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE FLAP CONTROL UNIT OIL RESERVOIR WAS FOUND DRY.   WHEN OIL (5606 HYDRAULIC FLUID) WAS ADDED IT IMMEDIATELY STARTED RUNNING OUT THE DRIVESHAFT SEAL.  THE FILLER CAP IS ALSO A VENT.  THE VENT WAS FOUND PLUGGED. AT ALTITUDE, A PRESSURIZED OIL RESERVOIR COULD BLOW A SEAL.  THERE WAS NO INSTRUCTION IN THE INSPECTION PROCEDURE TO CHECK THE VENT.  LANDINGS, 2,604.
